# SDR 97ZZZX3671

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4804
- Make and model: Cessna 182R
- Aircraft serial: 18268321
- Engine: Cont O470U
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Nut
- Part number: 652541
- Condition: Broken
- Location: Cyl Hold Down
- Part time: 1,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT WAS BROKEN THROUGH COMPLETELY.  ALL TORQUE WAS RELEASED.  THIS NUT WAS INSTALLED AT ENGINE OVERHAUL IAW CONT SB M92-9.
